On the steadiness of a flow of a good-conductor fluid across a magnetic field
Doklady Akademii Nauk, Tome 143 (1962) no. 2, pp. 301-304
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_143_2_a14,
author = {B. A. Tverskoi},
title = {On the steadiness of a flow of a good-conductor fluid across a magnetic field},
journal = {Doklady Akademii Nauk},
pages = {301--304},
year = {1962},
volume = {143},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_143_2_a14/}
}
B. A. Tverskoi. On the steadiness of a flow of a good-conductor fluid across a magnetic field. Doklady Akademii Nauk, Tome 143 (1962) no. 2, pp. 301-304. http://geodesic.mathdoc.fr/item/DAN_1962_143_2_a14/